# SDR IPXA2022071284111

- Difficulty date: July 1, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 39,223 hours, 19,580 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 185N3001
- Part serial: NA
- Condition: Dented
- Location: Hor Stab L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1DURING HIDDEN DAMAGE INSPECTION, FOUND TWO DENTS/POINTS OF IMPACT WITH A SCISSOR LIFTREPAIRED PANEL IAW B757 SRM 51-70-10-2R REPAIR 4 PER SRM 55-10-01-1A-1
